Affine selections of convex set-valued functions.

Andrzej Smajdor; Wilhelmina Smajdor

Aequationes mathematicae (1996)

  • Volume: 51, Issue: 1-2, page 12-20
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Smajdor, Andrzej, and Smajdor, Wilhelmina. "Affine selections of convex set-valued functions.." Aequationes mathematicae 51.1-2 (1996): 12-20. <http://eudml.org/doc/137627>.

@article{Smajdor1996,
author = {Smajdor, Andrzej, Smajdor, Wilhelmina},
journal = {Aequationes mathematicae},
keywords = {affine selections; additive function; midconvex set-valued function; Jensen selection},
number = {1-2},
pages = {12-20},
title = {Affine selections of convex set-valued functions.},
url = {http://eudml.org/doc/137627},
volume = {51},
year = {1996},
}

TY - JOUR
AU - Smajdor, Andrzej
AU - Smajdor, Wilhelmina
TI - Affine selections of convex set-valued functions.
JO - Aequationes mathematicae
PY - 1996
VL - 51
IS - 1-2
SP - 12
EP - 20
KW - affine selections; additive function; midconvex set-valued function; Jensen selection
UR - http://eudml.org/doc/137627
ER -

NotesEmbed ?

top

You must be logged in to post comments.